| Model Number |
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a distributor via email that an ar-8990st-2 fibertak dx anchor failed when tying a knot.This was discovered during an ankle instability procedure on (b)(6)2024.The case was completed using a new product.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.